# SDR ASOA201101865

- Difficulty date: September 20, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,478 hours, 19,755 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Screw
- Condition: Missing
- Location: Placard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER HANDLE EXIT SIGN ON END OF HANDLE IS MISSING ONE SCREW.  REPLACED MISSING SCREW & EXIT SIGN ON HANDLE W/SERVICEABLE PARTS IAW AMM 20-21-00-910-801.
